Finite W-superalgebras via super Yangians

Yung-Ning Peng National Central University

Quantum Algebra Representation Theory mathscidoc:2103.29001

Advances in Mathematics, 377, 107459, 2021
Let e be an arbitrary even nilpotent element in the general linear Lie super- algebra glM|N and let We be the associated finite W-superalgebra. Let Ym|n be the super Yangian associated to the Lie superalgebra glm|n. A subalgebra of Ym|n, called the shifted super Yangian and denoted by Ym|n(σ), is defined and studied. Moreover, an explicit iso- morphism between We and a quotient of Ym|n(σ) is established.
finite W-superalgebra, shifted super Yangian
[ Download ] [ 2021-03-04 13:13:53 uploaded by ynpncu ] [ 36 downloads ] [ 0 comments ]
@inproceedings{yung-ning2021finite,
  title={Finite W-superalgebras via super Yangians},
  author={Yung-Ning Peng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210304131353637614734},
  booktitle={Advances in Mathematics},
  volume={377},
  pages={107459},
  year={2021},
}
Yung-Ning Peng. Finite W-superalgebras via super Yangians. 2021. Vol. 377. In Advances in Mathematics. pp.107459. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20210304131353637614734.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved